Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

High BP. Smoker. Headaches, heaviness in whole body, sweaty, exhausted. Possible health risks?

Hi would like to ask 4 question 48 year old man first i want to tell you i got high blood pressure were 140/90, 145/98, 160/95 and 150/102 in the last polls. I smoke , a day i got headache and feel the heaviness in the whole body when i do something i get easy sweaty and exhausted I wonder what will happent to me after a year if it continue like this? Healt Problems? health risks? And blood pressure?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
smoking and high blood pressure increase the heart attack risk.
your b.p readings defiantly suggest you have hypertension, so for that you consult a physician/ cardiologist and evaluate and start medication.
you have to change the lifestyle to prevent and postpone heart attack risk , like , stop smoking, regular exercise, avoid stress, weight reduction, and eat healthy food.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor